# SDR CA131216021

- Difficulty date: December 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5000728106
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL ODOR IN COCKPIT DURING ENGINE POWER UP.   REPLACED BLEED VALVE AND PRESSURE SEAL REGULATOR.  PERFORMED 2 LEGS AND PROBLEM WENT AWAY.
